Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 4246916, 7 pages
Research Article

Hopf Bifurcation of Compound Stochastic van der Pol System

School of Mathematics & Information Science, Beifang University of Nationalities, Yinchuan 750021, China

Received 9 December 2015; Revised 5 May 2016; Accepted 16 May 2016

Academic Editor: Haranath Kar

Copyright © 2016 Shaojuan Ma and Qianling Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaojuan Ma and Qianling Zhang, “Hopf Bifurcation of Compound Stochastic van der Pol System,” Mathematical Problems in Engineering, vol. 2016, Article ID 4246916, 7 pages, 2016. doi:10.1155/2016/4246916